MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Model Number SD980.014
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Implant Pain (4561); Insufficient Information (4580)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.Device discarded.
 
Event or Problem Description
Surgeon reported a partial fracture and failure of the maxilla plate post-operatively.
 
Additional Manufacturer Narrative
The device met specifications but the patient condition led to the breaking of the plate.The plate had to bear forces for longer than intended as the bone did not heal within the normal time period.D6b: the fracture and explanation occurred 9-12 months after surgery.9 months leads to (b)(6) 2019 for field d6b.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key12390503
Report Number3003998208-2021-00010
Device Sequence Number20014626
Product Code JEY
UDI-Device Identifier05420060380143
UDI-Public05420060380143
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.014
Device Catalogue NumberSD980.014
Device Lot NumberMC18EREAGI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale